Hi i am Dr Ahmed Aly
thanks for using HealthcareMagic site ,
I had gone through your question and understand your concerns ..
I hope you feel better soon , It is a kind of allergy
or hyper sensitivity reaction may be due to your medication or else maybe this is a sort of cervical radiating pain
due to neuro-vascular compression on nerve
endings in your spine at the cervical region .
In most of cases pain may subside simultaneously without medication with rest and avoiding any heavy lifting , over weighing ,vigorous movements and bad sleeping and sitting postures .
For my patients i may recommend advil
tabs when needed , hot gentle massaging with topical anti-inflammatory gels , B12 vitamin supplements and muscle relaxants with some neck stretching exercises and spinal straightening exercises will be effective for most of cases .in more severe and chronic cases steroid
tabs or injections are prescribed .
If pain persists i recommend MRI scan on cervical vertebrae
to exclude any disc herniation and follow them up with your neurologist
for better evaluation and management .
Please click and consider a 5 star rating with some positive feedback if the information was helpful. Wish you good health,
Any further clarifications feel free to ask.